# SDR ABXA20221122135

- Difficulty date: October 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT C-CHECK,  CORROSION WAS FOUND IN THE BETWEEN BS 1307 & 1285,  S36L. THERE IS A PREVIOUS EXTERNAL REPAIR DOUBLER AT BS 1300, S36L WAS REMOVED FOR DISPLACEMENT OF THE SKIN P/N 146T3211-1. THE MINIMUM REMAINING THICKNESS IS 0.045” THEREFORE IS OUT OF LIMIT IAW SRM 53-00-01 ALLOWABLE DAMAGE. PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. AIRCRAFT REPAIRED AND RETURNED TO SERVICE.
